MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Model Number SDM-SYS-6000-3D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a selenia procedure on (b)(6) 2024, the tube kept rotating all the way around and did not stop at 0 degrees.No patient or staff injury reported.A field engineer examined the equipment and determined that the switches were defective.Left and right switches were replaced and the system passed all tests and meets the manufacturer´s specification's.No other information available.
 
Additional Manufacturer Narrative
It was reported that the c-arm rotated 180 degrees.The auto center button did not allow the c-arm to stop at 0 degrees center.This uncommanded c-arm movement was intermittent.A field engineer examined the equipment and replaced the c-arm control inserts to resolve the issue.There were no reported patient or user injuries, and no additional information is available.A review of this device history showed that uncommanded c-arm movement occurred on (b)(6) 2024, in which the rotary switch was replaced to resolve the issue.This event occurred after the complaint for this investigation on april 29th, 2024.The issue of uncommanded c-arm movement did not return after the rotary switch was replaced.The control inserts were received from the field for further investigation.The returned control inserts were installed on a working gantry and were 1293 days old at the time of replacement.A visual inspection of the control inserts revealed no abnormalities of the control inserts.Further inspection of the right control insert revealed the slide/rocker frame was dusty.The c-arm control inserts had steady movement and all components were intact.After installing both control inserts on the test gantry, all c-arm commands were initiated.All buttons and switches on both control inserts were tested.The c-arm moved when commanded with no issues.The uncommanded movement could not be replicated.The cause of the uncommanded c-arm motion could not be determined.The issue was not replicated.Log files were not available for review.The likely cause is related to natural wear and tear on the component due to the high component age of 1293 days.Conclusion: based on a review of the complaint, a capa is not needed at this time as there was no patient or user harm.Additionally, the risk is considered very low based on the occurrence.Future events will be monitored and trended.Complaint confirmed: no device history record (dhr) review: a review of the complaint history for (b)(6) showed that the control inserts were replaced on (b)(6) 2020, due to the switches not working.Uncommanded c-arm movement was not reported in the case summary.Uncommanded c-arm movement occurred on (b)(6) 2024, in which the rotary switch was replaced to resolve the issue.This event occurred after the complaint for this investigation on april 29th, 2024.Subsequently, there were no additional complaints for uncommanded c-arm movement related to the control inserts or rotary switch the complaint review identified the control inserts were not original to the system therefore, the dhr was not reviewed.System product code: sdm-sys-6000-3d, serial number: (b)(6), system manufacture date: december 13th, 2017, system installation date: december 28th, 2017, unique device identified (udi): (b)(4).

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
san jose 20102
MDR Report Key19310657
Report Number1220984-2024-00047
Device Sequence Number16919715
Product Code OTE
UDI-Device Identifier15420045510760
UDI-Public(01)15420045510760(11)171213
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDM-SYS-6000-3D
Device Catalogue NumberSDM-SYS-6000-3D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown